Alert archive / New Jersey / Frost Advisories in 2025

Frost Advisory 6, NWS Philadelphia/Mount Holly

October 25, 20254 states

NWS Philadelphia/Mount Holly issued this frost advisory at Oct 25, 2025, 2:16 PM EDT for 4 states. It took effect at Oct 26, 2025, 2:00 AM EDT. It was in force for 7 hr.

The area

The counties it named.

The facts

Issued
Oct 25, 2025, 2:16 PM EDT (18:16 UTC)
In effect from
Oct 26, 2025, 2:00 AM EDT
Expired
Oct 26, 2025, 9:00 AM EDT
In force
7 hr
Issued by
NWS Philadelphia/Mount Holly
All 22 counties

Kent County, DE, New Castle County, DE, Sussex County, DE, Caroline County, MD, Kent County, MD, Queen Anne's County, MD, Talbot County, MD, Atlantic County, NJ, Burlington County, NJ, Camden County, NJ, Cape May County, NJ, Cumberland County, NJ, Gloucester County, NJ, Mercer County, NJ, Middlesex County, NJ, Monmouth County, NJ, Ocean County, NJ, Salem County, NJ, Berks County, PA, Bucks County, PA, Chester County, PA, Montgomery County, PA

The radar

The Philadelphia radar (KDIX), 78 km from the middle of the area, began a volume at 18:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Washington/Dulle, VA (KIAD), launched 12:00Z, 6.3 hours before the alert went out and 202 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Washington/Dulle, VA at 12:00Z on 2025-10-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Washington/Dulle, VA at 12:00Z on 2025-10-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -27 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1271 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
-27 m²/s²
0-3 km storm-relative helicity
108 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

801 
WWUS71 KPHI 251816
NPWPHI

URGENT - WEATHER MESSAGE
National Weather Service Mount Holly NJ
216 PM EDT Sat Oct 25 2025

NJZ013-015-017>022-027-260830-
/O.NEW.KPHI.FR.Y.0006.251026T0600Z-251026T1300Z/
Western Monmouth-Mercer-Gloucester-Camden-Northwestern Burlington-
Ocean-Cumberland-Atlantic-Southeastern Burlington-
Including the cities of Glassboro, Moorestown, Wharton State
Forest, Freehold, Camden, Trenton, Millville, Mount Holly, Cherry
Hill, Hammonton, and Jackson
216 PM EDT Sat Oct 25 2025

...FROST ADVISORY IN EFFECT FROM 2 AM TO 9 AM EDT SUNDAY...

* WHAT...Temperatures falling into the mid 30s will result in frost 
  formation.

* WHERE...Mercer, Western Monmouth, Atlantic, Camden, Cumberland, 
  Gloucester, Northwestern Burlington, Ocean, and Southeastern 
  Burlington Counties.

* WHEN...From 2 AM to 9 AM EDT Sunday.

* IMPACTS...Frost could harm sensitive outdoor vegetation. Sensitive 
  outdoor plants may be killed if left uncovered.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold.

&&

$$

PAZ060-101-102-104-106-260830-
/O.NEW.KPHI.FR.Y.0006.251026T0600Z-251026T1300Z/
Berks-Western Chester-Eastern Chester-Eastern Montgomery-Lower
Bucks-
Including the cities of Honey Brook, Lansdale, Norristown,
Morrisville, Doylestown, Kennett Square, Oxford, West Chester,
and Reading
216 PM EDT Sat Oct 25 2025

...FROST ADVISORY IN EFFECT FROM 2 AM TO 9 AM EDT SUNDAY...

* WHAT...Temperatures falling into the mid 30s will result in frost 
  formation.

* WHERE...Berks, Eastern Chester, Eastern Montgomery, Lower Bucks, 
  and Western Chester Counties.

* WHEN...From 2 AM to 9 AM EDT Sunday.

* IMPACTS...Frost could harm sensitive outdoor vegetation. Sensitive 
  outdoor plants may be killed if left uncovered.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold.

&&

$$

DeSilva
2 follow-up statements
285 
WWUS71 KPHI 252120
NPWPHI

URGENT - WEATHER MESSAGE
National Weather Service Mount Holly NJ
520 PM EDT Sat Oct 25 2025

DEZ001>003-MDZ012-015-019-020-261300-
/O.EXA.KPHI.FR.Y.0006.251026T0600Z-251026T1300Z/
New Castle-Kent-Inland Sussex-Kent MD-Queen Annes-Talbot-Caroline-
Including the cities of Denton, Centreville, Wilmington, Dover,
Georgetown, Easton, and Chestertown
520 PM EDT Sat Oct 25 2025

...FROST ADVISORY IN EFFECT FROM 2 AM TO 9 AM EDT SUNDAY...

* WHAT...Temperatures between 35 and 38 degrees will result in some 
  areas of frost formation.

* WHERE...In Delaware, Kent, New Castle, and Inland Sussex Counties. 
  In Maryland, Caroline, Kent MD, Queen Annes, and Talbot Counties.

* WHEN...From 2 AM to 9 AM EDT Sunday.

* IMPACTS...Frost could harm sensitive outdoor vegetation. Sensitive 
  outdoor plants may be killed if left uncovered.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold.

&&

$$

NJZ012-016-023-261300-
/O.EXA.KPHI.FR.Y.0006.251026T0600Z-251026T1300Z/
Middlesex-Salem-Cape May-
Including the cities of Pennsville, Cape May Court House, and New
Brunswick
520 PM EDT Sat Oct 25 2025

...FROST ADVISORY IN EFFECT FROM 2 AM TO 9 AM EDT SUNDAY...

* WHAT...Temperatures between 35 and 38 degrees will result in some 
  areas of frost formation.

* WHERE...Middlesex, Cape May, and Salem Counties.

* WHEN...From 2 AM to 9 AM EDT Sunday.

* IMPACTS...Frost could harm sensitive outdoor vegetation. Sensitive 
  outdoor plants may be killed if left uncovered.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold.

&&

$$

NJZ013-015-017>022-027-261300-
/O.CON.KPHI.FR.Y.0006.251026T0600Z-251026T1300Z/
Western Monmouth-Mercer-Gloucester-Camden-Northwestern Burlington-
Ocean-Cumberland-Atlantic-Southeastern Burlington-
Including the cities of Trenton, Glassboro, Hammonton, Camden,
Freehold, Jackson, Moorestown, Wharton State Forest, Mount Holly,
Millville, and Cherry Hill
520 PM EDT Sat Oct 25 2025

...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 9 AM EDT SUNDAY...

* WHAT...Temperatures between 33 and 38 degrees will result in some 
  areas of frost formation.

* WHERE...Mercer, Western Monmouth, Atlantic, Camden, Cumberland, 
  Gloucester, Northwestern Burlington, Ocean, and Southeastern 
  Burlington Counties.

* WHEN...From 2 AM to 9 AM EDT Sunday.

* IMPACTS...Frost could harm sensitive outdoor vegetation. Sensitive 
  outdoor plants may be killed if left uncovered.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold.

&&

$$

PAZ060-101-102-104-106-261300-
/O.CON.KPHI.FR.Y.0006.251026T0600Z-251026T1300Z/
Berks-Western Chester-Eastern Chester-Eastern Montgomery-Lower
Bucks-
Including the cities of Doylestown, Oxford, Honey Brook, Kennett
Square, West Chester, Reading, Morrisville, Norristown, and
Lansdale
520 PM EDT Sat Oct 25 2025

...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 9 AM EDT SUNDAY...

* WHAT...Temperatures between 34 and 38 degrees will result in some 
  areas of frost formation.

* WHERE...Berks, Eastern Chester, Eastern Montgomery, Lower Bucks, 
  and Western Chester Counties.

* WHEN...From 2 AM to 9 AM EDT Sunday.

* IMPACTS...Frost could harm sensitive outdoor vegetation. Sensitive 
  outdoor plants may be killed if left uncovered.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold.

&&

$$

Staarmann
331 
WWUS71 KPHI 260736
NPWPHI

URGENT - WEATHER MESSAGE
National Weather Service Mount Holly NJ
336 AM EDT Sun Oct 26 2025

DEZ001>003-MDZ012-015-019-020-261300-
/O.CON.KPHI.FR.Y.0006.000000T0000Z-251026T1300Z/
New Castle-Kent-Inland Sussex-Kent MD-Queen Annes-Talbot-Caroline-
Including the cities of Centreville, Easton, Georgetown, Denton,
Wilmington, Dover, and Chestertown
336 AM EDT Sun Oct 26 2025

...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING...

* WHAT...Temperatures as low as 35 will result in frost formation.

* WHERE...In Delaware, Kent, New Castle, and Inland Sussex Counties. 
  In Maryland, Caroline, Kent MD, Queen Annes, and Talbot Counties.

* WHEN...Until 9 AM EDT this morning.

* IMPACTS...Frost could harm sensitive outdoor vegetation. Sensitive 
  outdoor plants may be killed if left uncovered.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold.

&&

$$

NJZ012-013-015>023-027-261300-
/O.CON.KPHI.FR.Y.0006.000000T0000Z-251026T1300Z/
Middlesex-Western Monmouth-Mercer-Salem-Gloucester-Camden-
Northwestern Burlington-Ocean-Cumberland-Atlantic-Cape May-
Southeastern Burlington-
Including the cities of Wharton State Forest, Glassboro,
Pennsville, Trenton, Freehold, Camden, Hammonton, Mount Holly,
Jackson, Moorestown, Cape May Court House, New Brunswick,
Millville, and Cherry Hill
336 AM EDT Sun Oct 26 2025

...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING...

* WHAT...Temperatures as low as 35 will result in frost formation.

* WHERE...Portions of central, northern, and southern New Jersey.

* WHEN...Until 9 AM EDT this morning.

* IMPACTS...Frost could harm sensitive outdoor vegetation. Sensitive 
  outdoor plants may be killed if left uncovered.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold.

&&

$$

PAZ060-101-102-104-106-261300-
/O.CON.KPHI.FR.Y.0006.000000T0000Z-251026T1300Z/
Berks-Western Chester-Eastern Chester-Eastern Montgomery-Lower
Bucks-
Including the cities of Kennett Square, West Chester, Lansdale,
Doylestown, Reading, Norristown, Morrisville, Honey Brook, and
Oxford
336 AM EDT Sun Oct 26 2025

...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING...

* WHAT...Temperatures as low as 35 will result in frost formation.

* WHERE...Berks, Eastern Chester, Eastern Montgomery, Lower Bucks, 
  and Western Chester Counties.

* WHEN...Until 9 AM EDT this morning.

* IMPACTS...Frost could harm sensitive outdoor vegetation. Sensitive 
  outdoor plants may be killed if left uncovered.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold.

&&

$$

PO

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this frost advisory went out at Oct 25, 1:07 PM EDT, 1 hour 9 minutes earlier.

Area forecast discussion, Oct 25, 1:07 PM EDT, 1 hour 9 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
107 PM EDT Sat Oct 25 2025

.SYNOPSIS...
High pressure dominates the area into the start of the new week. Low
pressure may affect the area around the middle to end of next
week.

&&

.NEAR TERM /THROUGH TONIGHT/...
More pleasant weather today and tonight as high pressure continues
across the area. Weak upper ridging today and a fast moving weak
trough moves thru at H5 tonight. Only a few clouds will accompany
the upper trough tonight. Temperatures will continue a little
below normal with highs today in the upper 50s across the north
and low 60s elsewhere. Lows tonight will be mostly in the
mid/upper 30s N/W and upper 30s/low 40s S/E.

&&

.SHORT TERM /SUNDAY THROUGH MONDAY/...
Surface high pressure over eastern Canada will dominate the region
through the weekend into the start of the new week. A closed upper
low will pivot over northern New England with several shortwaves
passing through the region into early next week.

Overall, tranquil conditions are expected for the second half of the
weekend and into early next week. Spotty sprinkles cannot be ruled
out, but confidence is not high enough to include in the forecast at
this time. While for the majority, the region will remain dry, the
biggest concern in the short term period will be with frost
development in areas where the growing season remains active. Expect
lows Sunday night mainly be in the mid to upper 30s for areas
outside the urban corridor and along the shore which will be in the
40s. By Monday night low temperatures may be a bit warmer,
especially south of the urban corridor, due to increasing cloud
cover from the south. Otherwise, daytime highs during the period
will remain a few degrees below normal under a mix of sun and
clouds.

&&

.LONG TERM /MONDAY NIGHT THROUGH FRIDAY/...
There remains a lot of uncertainty in the long range forecast,
especially around the middle to end of next week. Some of the
forecast models continue to indicate a strong coastal storm
developing and affecting the region while others have a weaker
system farther east with more limited impacts.

In the big picture, to start the period there looks to be an
elongated upper level low that will continue to be situated to our
north as it extends from the Canadian Maritimes into New England.
Meanwhile, strong and expansive surface high pressure will be over
Quebec with an upper level ridge centered near James Bay. The main
uncertainty is in how the upper level trough / low over the
northeast interacts with an active southern stream that will be
ejecting multiple strong waves eastward across the CONUS. The GFS
suggests that the southern stream remains largely surpressed until
the end of the week when a modest but not overly impressive system
develops off the east coast and passes off to our east as it moves
north and east. Meanwhile the 12z ECMWF and the GEM favor a solution
that phases a strong piece of upper level energy moving westward
around the trough to our north with a strong southern stream wave
moving east. This solution would favor a stronger low moving
northward along the coast around the Thursday into Friday timeframe.
This is also supported by some of the GEFS members. Then there also
Tropical Cyclone Melissa to further complicate things. While this
storm should most likely pass well to our east, it's possible some
of it's moisture gets entrained into the coastal system. This all
said, we kept our forecast close to the National Blend of Models
(the NBM). In terms of sensible weather, as low pressure starts to
organize to our south Monday night into Tuesday there will be a
strengthening pressure gradient between this system and the high to
our north. The result will be strengthening northeast winds,
especially along the coast where winds could be gusting 20 to 30 mph
by late Tuesday. There also looks to be increasing cloud cover with
some light rain/showers and/or drizzle possible, especially along
the coastal plain. The low to our south may take some time to
organize meaning conditions may not change too much into Wednesday.
Given this we keep a continuing 20-30 percent chance of precip in
the forecast with continuing northeast winds for Wednesday. Also
worth noting, coastal flooding will be an increasing concern given
the persistent onshore flow.

Beginning Wednesday night and lasting into Thursday of next week
looks to be the period to really watch for things to turn stormy
across the area. This is the time period generally favored for the
potentially strong coastal storm to move north and affect the area
with strong winds and heavy rain. Again a lot of uncertainty
regarding this at the present time. And if the timing ends up being
a bit slower (as per the GFS) impacts could occur more towards next
Friday. Regardless, the long term period looks to feature generally
below average temperatures along with the chances for precipitation
with highs in the 50s and lows in the mid 30s to low 40s.

&&

.AVIATION /18Z SATURDAY THROUGH THURSDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY and surrounding areas.

This Afternoon...VFR with increasing clouds. North-northwest
winds around 5-10 kt. High confidence.

Tonight...VFR with SCT/BKN mid-high clouds early, clearing
after 06Z. Light and variable winds with winds favoring
northerly direction. High confidence.

Sunday...VFR with SCT/BKN clouds developing around 5000 feet.
North winds around 3-8 kt. High confidence.

Outlook...

Sunday night through Monday...VFR. No significant weather
expected.

Monday night through Wednesday...Primarily VFR, with occasional
periods of sub-VFR possible. A slight chance of rain showers through
Tuesday, with a greater chance of shower activity on Wednesday.

&&

.MARINE...
High pressure builds across the waters today and tonight.
Decreasing winds and seas. North/Northwest winds 5 to 10 knots
much of the time.

Outlook...

Sunday through Monday...No marine headlines expected at this time.
Winds generally less than 20 kt with seas of 2-4 feet.

Monday night through Wednesday...SCA conditions likely, with
potential gale force conditions. Wind gusts between 25-35 kt with
seas building as high as 10 feet.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...None.
NJ...None.
DE...None.
MD...None.
MARINE...None.

&&

SYNOPSIS...Fitzsimmons/RCM
NEAR TERM...OHara
SHORT TERM...DeSilva/Fitzsimmons/MPS
LONG TERM...Fitzsimmons
AVIATION...DeSilva/Fitzsimmons/OHara
MARINE...Fitzsimmons/OHara
Hazardous weather outlook, Oct 25, 3:45 AM EDT, 10 hours 31 minutes before
Hazardous Weather Outlook
National Weather Service Mount Holly NJ
345 AM EDT Sat Oct 25 2025

MDZ012-015-019-020-260745-
Kent MD-Queen Annes-Talbot-Caroline-
345 AM EDT Sat Oct 25 2025

...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 9 AM EDT SATURDAY...

This Hazardous Weather Outlook is for northeast Maryland.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Frost Advisory.

Temperatures near/just above freezing may result in the development
of frost.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

Nearby

Frost Advisories in New Jersey, 2025Frost Advisories in Maryland, 2025Frost Advisories in Pennsylvania, 2025Every frost advisory in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.